# SDR 9700389928

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RIGHT WING TRAILING EDGE RIB CRACKED JUST ABOVE INBOARD BUTE DOOR.  FABRICATED AND INSTALLED REPAIR ANGLE PER EA 99-112001.
